Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have irregular periods, heart burn, stomach ache, and hunger. Pregnancy test negative. Suggestions?

I have had very irregular periods since i had my tubes done . i have been exp heart burn , stomach aches, hurts worse when i lay on my stomach , been majorly hungry in the mornings which is so unnormal cause normally food before noonmakes me sick, back seems to hurt more , i know all of these describe pregancy but the test says no should i still get a test done from the doctors office?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have burning pain abdomen,
you could be having acid peptic disease..
see your physician for the prescription of antacids like proton pump inhibitors..
if it does not help, see gastroenterologist for the endoscopy..and managment..
meanwhile take less spicy food, drink lot of fluids, stress management with meditation and walking..
all the very best..
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor